I am in Day 12 of my fifth infusion on Docetaxel. Chemo Crash is over for this session and my "Fog" is starting to go away.
Since my first infusion, I have had very mild neuropathy in my feet - even though I wear ice sox and mittens during the infusions. The neuropathy has been very tolerable and it comes and goes. This session, after the dexamethasone wore off, my foot neuropathy has become much more intense and painful. I have read the horror stories online about Docetaxel foot neuropathy, that once the nerves are stimulated, that the neuropathy could be a lasting side effect even after the Docetaxel is stopped.
Have any of you had this happen and is there anything that can be done, short of stopping the Docetaxel, to help with the foot pain - creams, vitamins, etc??? The Docetaxel has really knocked down my psa from 15.5 to .6 so would skipping the last infusion be a solution??
Thank you so much for your input.